# SDR DALA2016041202820

- Difficulty date: April 11, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 722-731
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CUSP WEB PREVIOUS REPAIR BETWEEN BS 722-731 AND X=-54 TO X=-60, CARD 86 ZONE 201.  TRACK WAS REMOVED, DOUBLER WAS REMOVED, DOUBLER AND RING DOUBLER WERE FABRICATED, REPAIR PARTS WERE TREATED AND PAINTED, DOUBLERS AND RING DOUBLERS WERE INSTALLED TRACK WAS INSTALLED, CIC WAS APPLIED IAW SRM 51-30-1, 55-05, FIG 131A-13, 
51-30-5, 51-10-3, 14, 21, 38, 51-30-2.
